# SDR SIMA20140215001

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 23,462 hours, 19,948 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ABORTED TAKEOFF DUE TO A STRONG ODOR.  TROUBLE SHOT ODOR IAW EMB FIM 21-20-00 & ETN EM-72-034, NO NOXIOUS ODORS NOTED.
